Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



Some properties of continued fractions $1 + d_0 z + K\left( {{z \mathord{\left/ {\vphantom {z {\left( {1 + d_n z} \right)}}} \right. \kern-\nulldelimiterspace} {\left( {1 + d_n z} \right)}}} \right)$

Author: W. J. Thron
Journal: Bull. Amer. Math. Soc. 54 (1948), 206-218
MathSciNet review: 0024528
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Walter Leighton and W. T. Scott, A general continued fraction expansion, Bull. Amer. Math. Soc. vol. 45 (1939) pp. 596-605. MR 41
  • 2. O. Perron, Die Lehre von den Kettenbrüchen, Leipzig, 1929.
  • 3. W. J. Thron, Twin convergence regions for continued fractions b0+K(1/b), Amer. J. Math. vol. 66 (1944) pp. 428-438. MR 11745

Additional Information